# SDR SWIA2021082060522

- Difficulty date: June 14, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT FORMER ON PAX DOOR.     (C-CHECK RO 8/18/2021)    REPALCED PAX DOOR AFT FORMER REF CRJ 700 SRM 51-42-06-001-001 A01. DWG 601R318034 REV NC / COMPLEATED 51-900-1002-SKY / LEAK CHECK GOOD
